| Model Number |
10053857 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.No investigation was performed.
Event or Problem Description
It was reported that the tubing separated and leaked while normal saline was infusing.The event occurred at the emergency department.The was no patient injury.
Additional Manufacturer Narrative
Additional information added: b3 event date (b)(6) 2020.
Event or Problem Description
It was reported that the tubing separated and leaked while normal saline was infusing.The event occurred at the emergency department.The was no patient injury.Although requested, additional information was not provided.